Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 

 

Maximal commutative algebras of linear transformations


Author: R. C. Courter
Journal: Trans. Amer. Math. Soc. 101 (1961), 177-199
MSC: Primary 13.60; Secondary 16.00
MathSciNet review: 0130894
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 13.60, 16.00

Retrieve articles in all journals with MSC: 13.60, 16.00


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9947-1961-0130894-9
Article copyright: © Copyright 1961 American Mathematical Society